# SDR DALA2025062604804

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 GOUGE OB FLAP ON INBOARD RIB LOWER AREA AT INTERCONNECTING STRUT ARE ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 626573-14. (1045570).
